# SDR RRXA003290

- Difficulty date: October 20, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION AT RIGHT I/B FLAP-RIB-LOC AT STA XW 64 18 - 20 INCHES AFT OF FLAP FRONT SPAR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
